MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 10947347
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated sodium (na) test results were obtained on nine patient samples from an atellica ci analyzer and stated that the results were reported and questioned by the physician(s).The customer performed repeat testing using the same samples on a dimension vista analyzer at their sister site and noted that the repeat results were considered correct, and the customer issued a corrected report.After noticing the shift in consecutive patient results, the customer stated they ran quality control materials for sodium, potassium and chloride and obtained results that exceeded the assay range, so they stopped reporting sodium, potassium and chloride.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The customer reported falsely elevated sodium (na) test results were obtained on nine patient samples from an atellica ci analyzer and stated that the results were reported and questioned by the physician(s).Siemens assisted the customer with troubleshooting and was informed that the customer cleaned and replaced the integrated multisensor technology (imt) sensor twice and then discovered that the integrated multisensor technology (imt) diluent was empty despite the supplies overview screen saying there was 30% remaining.The imt diluent was replaced, and quality control materials were run with acceptable results.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.Siemens initiated a field action and released urgent field safety notice (ufsn) asw25-01.A.Ous atellica ci integrated multisensor technology (imt) diluent volume error to impacted customers outside of the united states on november 01, 2024, and released urgent medical device correction (umdc) asw25-01.A.Us atellica ci integrated multisensor technology (imt) diluent volume error to impacted us customers on november 05, 2024.The ufsn / umdc informs the customer of atellica ci integrated multisensor technology (imt) diluent shortage.The umdc/ufsn provides instructions to customers that must be followed until a future version of software is available and has been installed on their systems.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2024-00283 was submitted on 06-nov-2024.Corrected information (03-dec-2024): section g3/g4, date received by manufacturer, of the mdr was revised from 23-aug-2024 to 25-oct-2024.

Brand Name
ATELLICA CI ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue,
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
dublin
EI  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key20622874
Report Number2432235-2024-00283
Device Sequence Number12601052
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10947347
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-11/06/2024-006-C
Patient Sequence Number1
Patient SexUnknown